# SDR IPXA2017012513230

- Difficulty date: January 8, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Former
- Part number: 2210513833
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, NR 1 ENG LT T/R CORE COWL AFT UPPER FORMER IS CRACKED. REMOVED AND REPLACE LT T/R CORE COWL AFT UPPER FORMER IAW SRM 54-05-41. (MINOR)
